# SDR AALA201811199042

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 5,519 hours, 2,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY ACCUMULATOR BOTTLE HAD  LOW PRESSURE.  1000 PSI.  SERVICED THE BOTTLE IAW AMM 52-22-00.
